# SDR FDEA201202160592

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NCA624463
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 595  X=-47 TO -75.  REPAIRED IAW EA 1-5310-154298.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
